MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before the procedure, a burnt smell was found when the device was turned on.The procedure was finally completed using the original device.There were no patient complications.

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24911903
Report Number2124215-2026-20756
Device Sequence Number9102586
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)110926
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/03/2026
Date Device Manufactured09/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown